# SDR CALA2025032803296

- Difficulty date: March 25, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N2846U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64990
- Aircraft time: 30,973 hours, 3,388 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 11503221
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

REF LOG. PGS. 4283873 AND 4283765. FOUND FAULT 36-10325. FOUND SHOP FAULTS: FAULT NUMBER 43, SHOP DATA "GH" AND MANIFOLD PRESS WAS "M005" PSI. T-S REF AMM LEFT (RIGHT) FAMV FAILED CLOSED - FAULT ISOLATION, REF: 36-11 TASK 809. ACP'D STEPS G-1-A TO L. ACP'D HEALTH CK OF FAMV, HPFAC AND SENSE LINES. FAMV CLOSES AND OPENS SMOOTHLY. ALSO CYCLED RT BLEED SWITCH AND FAMV MOVES FROM CLOSED TO OPEN IN CORRECT AMOUNT OF TIME. SUGGEST RPL MDTS REF STEP "G-N" DUE TO SHOP DATA "GH" REF AMM 36-22-01/401. REMOVED AND REPLACED ENG 2 DUAL MONITOR TEMP SENSOR REF AMM 36-22-01, OPS CHECK AND LEAK CHECK GOOD. PERFORMED ENG IDLE LEAK TEST REF AMM 71-00-00 TEST 5 OPS CHECK AND LEAK CHECK GOOD. MANIFOLD PRESSURE WAS WITHIN LIMITS. ISOLATED ENG 2 BLEED AIR AND USED APU BLEED, NO FAULTS FOUND. OK TO CONTINUE.
